Main Article Content

Abstract

Certain characterizations of the new Poisson-weighted exponentiated and the exponentiated Weibull-geometric discrete distributions introduced by Altun(2019) and by Famoye(2019), respectively, are presented here with the intention of completing, in some way, their works.

Keywords

Discrete distributions Hazard function Reverse hazard function Conditional expectation Characterizations

Article Details

How to Cite
Hamedani, G. (2020). Characterizations of the New Poisson-Weighted Exponential and the Exponentiated Weibull-Geometric Discrete Distributions. Pakistan Journal of Statistics and Operation Research, 16(4), 851-854. https://doi.org/10.18187/pjsor.v16i4.3465

References

  1. Altun, E. (2019). A new generalization of geometric distribution with properties and applications. Communications in Statistics-Simulation and Computation, 49(3):793–807.
  2. Famoye, F. (2019). Exponentiated weibull-geometric distribution and its application to count data. Journal of Data Science, 17(4):712–725.